# SDR SIMA200135601

- Difficulty date: December 21, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 70408
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY LIGHT IN CABIN INOPERATIVE.  RAI NR 2 EMERGENCY BATTERY PACK.  (M)
